# SDR UALA2011031701290

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,650 hours, 12,412 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Part serial: 44
- Condition: Unsecure
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE HAS LOOSE LACES.   REPLACED LT OVERWING SLIDE IAM AMM.  ACCOMPLISHED INSPECTION OF SLIDE INSTALLATION MM.
